Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Frequent periods, prolonged heavy bleeding, unprotected sex with different partners. Morning after pills taken, clear vaginal discharge. Treatment?

Hi, I am 16 years old from the UK and I am experiencing very frequent periods, once a week usually, and they are very heavy every time and last for up to 7 days. I often feel very stressed and down and have no energy to do anything in life. I ve been to see the doctor and she gave me a blood test and suggested that I go on the Pill . I am sexually active, having had unprotected sex with people who have had sex beforeand I ve taken the morning after pill on 3 occasions. I told my doctor I m not sexually active as I was with my mum and I felt embarrassed so I just said no, but I sometimes get a lot of discharge between periods, nothing unusual; it is thin and clear/white and has no bad smell but there is a lot of it and I m not sure if that s normal. I was slightly worried I may have an STD and I m really scared I don t know what to do without having to tell my mum, because that s really not an option she would be disappointed that I lied and think differently of me. Please could you offer some advice to what I should do and what my problem may be? Thank you.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

you are having candida infection due to which you are having clear/ white discharge.this may occur due to various reasons in which multiple sexual partners is major reason......You can take T.flucanazole 150mg once daily for 10days.& clindamycin cream intravaginally during bedtime for 1week...Do not get in to any sort of intercourse during treatment.............Becarefulll....human life is god's gift...
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor